# SDR AT9900796

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MILLED DOUBLERS CORRODED BEYOND LIMITS AT BS 340 LONGERON 30.  REMOVED AND REPLACED WITH NEW DOUBLERS IAW DC9 SRM 51-10-3, 51-30-1, 51-30-2.
